MathSciNet Relay Station
MathSciNet bibliographic data
MR18706 27.0X
Schoenberg, I. J. On totally positive functions, Laplace integrals and entire functions of the Laguerre-Polya-Schur type. Proc. Nat. Acad. Sci. U. S. A. 33, (1947). 11–17.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement